Obserwuj
José Miguel Urbano
José Miguel Urbano
Professor - KAUST and University of Coimbra
Zweryfikowany adres z kaust.edu.sa - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Entropy solutions for the 𝑝 (𝑥)-Laplace equation
M Sanchón, JM Urbano
Transactions of the American Mathematical Society 361 (12), 6387-6405, 2009
1762009
The method of intrinsic scaling
JM Urbano
Lecture Notes in Mathematics 1930, 2008
157*2008
Current issues on singular and degenerate evolution equations
E DiBenedetto, JM Urbano, V Vespri
Handbook of Differential Equations: Evolutionary Equations 1, 169-286, 2002
1352002
Local H\"older continuity for doubly nonlinear parabolic equations
T Kuusi, J Siljander, JM Urbano
Indiana Univ. Math. J. 61 (2012), 399-430., 2010
592010
The obstacle problem for nonlinear elliptic equations with variable growth and L 1-data
JF Rodrigues, M Sanchón, JM Urbano
Monatshefte für Mathematik 154, 303-322, 2008
552008
A geometric tangential approach to sharp regularity for degenerate evolution equations
EV Teixeira, JM Urbano
Anal. PDE 7 (3), 733-744, 2014
542014
Intrinsic scaling for PDE's with an exponential nonlinearity
E Henriques, JM Urbano
Indiana University mathematics journal, 1701-1721, 2006
532006
Some convergence properties of matrix sets
DP Stanford, JM Urbano
SIAM Journal on Matrix Analysis and Applications 15 (4), 1132-1140, 1994
531994
A proof of the Cp′-regularity conjecture in the plane
DJ Araújo, EV Teixeira, JM Urbano
Advances in Mathematics 316, 541-553, 2017
502017
On a two-sidedly degenerate chemotaxis model with volume-filling effect
M Bendahmane, KH Karlsen, JM Urbano
Mathematical Models and Methods in Applied Sciences 17 (05), 783-804, 2007
492007
Uniqueness for nonlinear degenerate problems
N Igbida, JM Urbano
Nonlinear Differential Equations and Applications NoDEA 10, 287-307, 2003
382003
Hölder continuity for Trudinger’s equation in measure spaces
T Kuusi, R Laleoglu, J Siljander, JM Urbano
Calculus of Variations and Partial Differential Equations 45, 193-229, 2012
332012
Optimal regularity at the free boundary for the infinity obstacle problem
JD Rossi, EV Teixeira, JM Urbano
Interfaces Free Bound. 17 (2015), 381-398., 2012
33*2012
Towards the -Regularity Conjecture in Higher Dimensions
DJ Araújo, EV Teixeira, JM Urbano
International Mathematics Research Notices 2018 (20), 6481-6495, 2018
302018
Limits as p (x)→∞ of p (x)-harmonic functions
JJ Manfredi, JD Rossi, JM Urbano
Nonlinear Analysis: Theory, Methods & Applications 72 (1), 309-315, 2010
302010
On a Darcy–Stefan problem arising in freezing and thawing of saturated porous media
JF Rodrigues, JM Urbano
Continuum Mechanics and Thermodynamics 11, 181-191, 1999
301999
Continuous solutions for a degenerate free boundary problem
JM Urbano
Ann. Mat. Pura Appl. 178 (2000), 195-224., 2000
262000
p (x)-Harmonic functions with unbounded exponent in a subdomain
JJ Manfredi, JD Rossi, JM Urbano
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 26 (6), 2581-2595, 2009
252009
A free boundary problem with convection for the p-Laplacian
JM Urbano
Rend. Mat. Appl.(7) 17 (1), 1-19, 1997
231997
Analysis of adaptive forward-backward diffusion flows with applications in image processing
VBS Prasath, JM Urbano, D Vorotnikov
Inverse Problems 31 (10), 105008, 2015
192015
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20